- Tickly coughs
- Shivers, aches, and pains
- Sore throats
- Runny nose
- Aids restful sleep
Adults (including the elderly) and children aged 12 years and over: Take 2 Night Nurse Capsules just before bedtime with a drink of water.
Not to be given to children under 12 years of age except on medical advice.
Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.
You should only take one dose of Night Nurse Capsules per night.
If symptoms persist, consult your doctor.
Do not take Night Nurse if:
You are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.
You are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).
You are having a pregnancy test carried out on your urine. The product contains 18% v/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose.
Do not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.
Talk to your doctor first if:
You have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems.
You are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels.
You are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.
You should carefully read all product packaging and labels prior to use
Paracetamol 500 mg, Promethazine hydrochloride 10 mg, Dextromethorphan hydrobromide 7.5 mg